# SDR DXTA2023080792410

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 5,643 hours, 4,453 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR WILL NOT OPEN. IT PUSHED INSIDE THE INTERIOR SIDE WALL. TRIED TO OPEN IT TO RESET BUT IT WILL NOT OPEN.  INSPECTED EMERGENCY DOOR.FOUND THAT THE WALL LINER WAS INSTALLED INCORRECTLY.REMOVED THE DOOR TO INSTALL CORRECTLY THE LINER. REINSTALLED THE EMERGENCY DOOR IAW EMB505 AMM 52-20-00. OPS CHECK GOOD
